The Brauer and Brauer-Taylor groups of a symmetric monoidal category
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 37 (1996) no. 2, pp. 91-122.
@article{CTGDC_1996__37_2_91_0,
     author = {Vitale, Enrico M.},
     title = {The {Brauer} and {Brauer-Taylor} groups of a symmetric monoidal category},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {91--122},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {2},
     year = {1996},
     zbl = {0856.18007},
     mrnumber = {1394505},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_2_91_0/}
}
TY  - JOUR
AU  - Vitale, Enrico M.
TI  - The Brauer and Brauer-Taylor groups of a symmetric monoidal category
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1996
DA  - 1996///
SP  - 91
EP  - 122
VL  - 37
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1996__37_2_91_0/
UR  - https://zbmath.org/?q=an%3A0856.18007
UR  - https://www.ams.org/mathscinet-getitem?mr=1394505
LA  - en
ID  - CTGDC_1996__37_2_91_0
ER  - 
Vitale, Enrico M. The Brauer and Brauer-Taylor groups of a symmetric monoidal category. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 37 (1996) no. 2, pp. 91-122. http://www.numdam.org/item/CTGDC_1996__37_2_91_0/

[1] Auslander B.: The Brauer group of a ringed space, J. Algebra 4 (1966), pp. 220-273. | MR 199213 | Zbl 0144.03401

[2] Auslander M.& Goldman O.: The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), pp. 367-409. | MR 121392 | Zbl 0100.26304

[3] Barja Perez J.M.: Teoremas de Morita para triples en categorias cerradas, Alxebra 20 (1978). | Zbl 0376.18004

[4] Bass H.: Topics in Algebraic K-Theory, Tata Institut of Fundamental Research, Bombay (1967). | Zbl 0226.13006

[5] Bass H.: Algebraic K-Theory, W.A. Benjamin Inc. (1968). | MR 249491 | Zbl 0174.30302

[6] Borceux F.: Handbook of Categorical Algebra 2, Encyclopedia of Math. 51, Cambridge University Press (1994). | MR 1313497 | Zbl 0843.18001

[7] Borceux F. & Vitale E.M.: A Morita theorem in topology, Suppl. Rend. Circ. Mat. Palermo II-29 (1992), pp. 353-362. | MR 1197179 | Zbl 0781.06013

[8] Borceux F. & Vitale E.M.: On the notion of bimodel for functorial semantics, Applied Categorical Structures 2 (1994), pp. 283-295. | MR 1285885 | Zbl 0804.18003

[9] Caenepeel S.: Etale cohomology and the Brauer group, to appear.

[10] Dukarm J.: Morita equivalences of algebraic theories, Colloquium Mathematicum 55 (1988) pp. 11-17. | MR 964315 | Zbl 0669.18005

[11] Fernández Vilaboa J.M.: Grupes de Brauer y de Galois de un algebra de Hopf en una categoria cerrada, Alxebra 42 (1985). | Zbl 0579.16004

[12] Fischer-Palmquist J.: The Brauer group of a closed category, Proc. Amer. Math. Soc. 50 (1975), pp. 61-67. | MR 393195 | Zbl 0268.18006

[13] Fischer-Palmquist J. & Palmquist P.H.: Morita contexts of enriched categories, Proc. Amer. Math. Soc. 50 (1975), pp. 55-60. | MR 419559 | Zbl 0268.18007

[14] Gabber O.: Some theorems on Azumaya algebras, L. N. in Math. 844, Springer-Verlag (1988). | MR 611868 | Zbl 0472.14013

[15] González Rodríguez R.: La sucesión exacta ..., Ph. D. Thesis, Santiago de Compostela (1994).

[16] Heller A.: Some exact sequences in algebraic K-theory, Topology 3 (1965), pp. 389-408. | MR 179229 | Zbl 0161.01507

[17] Kelly G.M.: Basic concepts of enriched category theories, London Math. Soc. L. N. 64, Cambridge University Press (1982). | MR 651714 | Zbl 0478.18005

[18] Kelly G.M. & Laplaza M.L.: Coherence for compact closed categories, J. Pure Appl. Algebra 19 (1980), pp. 193-213. | MR 593254 | Zbl 0447.18005

[19] Knus M.A. & Ojanguren M.: Théorie de Descente et Algèbres d'Azumaya, L. N. in Math 389, Springer-Verlag (1974). | MR 417149 | Zbl 0284.13002

[20] Lindner H.: Morita equivalences of enriched categories, Cahiers Top. Géo. Diff. XV-4 (1974), pp. 377-397. | Numdam | MR 399209 | Zbl 0319.18006

[21] Long F.W.: A generalization of Brauer group of graded algebras, Proc. London Math. Soc. 29 (1974), pp. 237-256. | MR 354753 | Zbl 0294.13003

[22] Long F.W.: The Brauer group of dimodule algebras, J. Algebra 30 (1974), pp. 559-601. | MR 357473 | Zbl 0282.16007

[23] López López M.P. & Villanueva Novoa E.: The Brauer group of the category (R, σ)-Mod, Proc. First Belgian-Spanish week on Algebra and Geometry (1988).

[24] Mitchell B.: Separable algebroids, Memoirs A.M.S. vol. 57 n. 333 (1985). | MR 804210 | Zbl 0588.18007

[25] Orzech M. & Small C.: The Brauer Group of a commutative Ring, L. N. in Pure and Appl. Math 11, Marcel Dekker (1975). | MR 457422 | Zbl 0302.13001

[26] Pareigis B.: Non additive ring and module theory IV: the Brauer group of a symmetric monoidal category, L. N. in Math. 549, Springer-Verlag (1976), pp. 112-133. | MR 498794 | Zbl 0362.18011

[27] Raeburn I. & Taylor J.L.: The bigger Brauer group and étale cohomology, Pacific J. Math. 119 (1985), pp. 445-463. | MR 803128 | Zbl 0596.13006

[28] Schack S.D.: Bimodules, the Brauer group, Morita equivalence and cohomology, J. Pure Appl. Algebra 80 (1992), pp. 315-325. | MR 1170717 | Zbl 0765.16002

[29] Taylor J.L.: A bigger Brauer group, Pacific J. Math. 103 (1982), pp. 163-203. | MR 687968 | Zbl 0528.13007

[30] Verschoren A. The Brauer group of a quasi-affine schema, L. N. in Math. 917, Springer-Verlag (1982), pp. 260-278. | MR 657435 | Zbl 0484.16002

[31] Vitale E.M.: Monoidal categories for Morita theory, Cahiers Top. Géo. Diff. Catégoriques XXXIII-4 (1992), pp. 331-343. | Numdam | MR 1197429 | Zbl 0767.18009

[32] Vitale E.M.: Groupe de Brauer et distributeurs, talk at Journée de Catégories et Géométrie, Dunkerque (1995).

[33] Wall C.T.C.: Graded Brauer groups, J. Reine Angew. Math. 213 (1964), pp.187-199. | MR 167498 | Zbl 0125.01904

[34] Wraith G.: Algebraic Theories, Aarhus University L. N. Series 22 (1970). | MR 262334 | Zbl 0249.18013

[35] Zelinski D.: Brauer groups, L. N. in Pure and Appl. Math. 26, Marcel Dekker (1977). | MR 444634